MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THERMAX BLOOD WARMER DISPOSABLE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION THERMAX BLOOD WARMER DISPOSABLE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955516
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a blood leak was observed originating at the connection between the thermax blood warmer disposable and a prismaflex st150 set during continuous renal replacement therapy.The leak was ¿towards the air separation chamber".The volume of blood loss was approximately 200ml.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the prismaflex st 150 set and thermax blood warmer disposable were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.There is coagulated blood at the level of the connection between the thermax and the warmer connection.After rinsing the line and the thermax bag, a leak test was performed under water.No leak was observed at the level of the connection.After disconnecting and reconnecting the warmer connection with the thermax bag, a second leak test was performed under the water.No leak was observed at the level of the connection.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THERMAX BLOOD WARMER DISPOSABLE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - LIDER SAS
92 rue des treize vents
montrevel-en-bresse 01340
FR   01340
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17817932
Report Number1416980-2023-04862
Device Sequence Number2480434
Product Code KDI
UDI-Device Identifier37332414123933
UDI-Public(01)37332414123933
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Catalogue Number955516
Device Lot Number23B04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX ST150 SET.; PRISMAX MACHINE.
Patient SexUnknown